11
TITLE: Delta Shock Waves in the Shallow Water System  Full Text
AUTHORS: Sarrico, COR; Paiva, A;
TYPE: Article, PUBLISHED: 2018, SOURCE: JOURNAL OF DYNAMICS AND DIFFERENTIAL EQUATIONS, VOLUME: 30, ISSUE: 3
INDEXED IN: Scopus WOS
12
TITLE: MULTIPLICATION OF DISTRIBUTIONS AND A NONLINEAR MODEL IN ELASTODYNAMICS
AUTHORS: Sarrico, COR;
TYPE: Article, PUBLISHED: 2018, SOURCE: PACIFIC JOURNAL OF MATHEMATICS, VOLUME: 294, ISSUE: 1
INDEXED IN: WOS
13
TITLE: Newton's second law and the multiplication of distributions
AUTHORS: Sarrico, COR; Paiva, A;
TYPE: Article, PUBLISHED: 2018, SOURCE: JOURNAL OF MATHEMATICAL PHYSICS, VOLUME: 59, ISSUE: 1
INDEXED IN: Scopus WOS
14
TITLE: Multiplication of distributions and a nonlinear model in elastodynamics
AUTHORS: Sarrico, COR;
TYPE: Article, PUBLISHED: 2018, SOURCE: Pacific Journal of Mathematics, VOLUME: 294, ISSUE: 1
INDEXED IN: Scopus
15
TITLE: New distributional travelling waves for the nonlinear klein-gordon equation
AUTHORS: Sarrico, COR; Paiva, A;
TYPE: Article, PUBLISHED: 2017, SOURCE: Differential and Integral Equations, VOLUME: 30, ISSUE: 11-12
INDEXED IN: Scopus
16
TITLE: NEW DISTRIBUTIONAL TRAVELLING WAVES FOR THE NONLINEAR KLEIN-GORDON EQUATION
AUTHORS: Sarrico, COR; Paiva, A;
TYPE: Article, PUBLISHED: 2017, SOURCE: DIFFERENTIAL AND INTEGRAL EQUATIONS, VOLUME: 30, ISSUE: 11-12
INDEXED IN: WOS
17
TITLE: The Multiplication of Distributions in the Study of a Riemann Problem in Fluid Dynamics
AUTHORS: Sarrico, COR; Paiva, A;
TYPE: Article, PUBLISHED: 2017, SOURCE: JOURNAL OF NONLINEAR MATHEMATICAL PHYSICS, VOLUME: 24, ISSUE: 3
INDEXED IN: WOS
18
TITLE: The Riemann problem for the Brio system: a solution containing a Dirac mass obtained via a distributional product  Full Text
AUTHORS: Sarrico, COR;
TYPE: Article, PUBLISHED: 2015, SOURCE: RUSSIAN JOURNAL OF MATHEMATICAL PHYSICS, VOLUME: 22, ISSUE: 4
INDEXED IN: Scopus WOS CrossRef
19
TITLE: Products of distributions and collision of a delta-wave with a delta '-wave in a turbulent model
AUTHORS: Sarrico, COR; Paiva, A;
TYPE: Article, PUBLISHED: 2015, SOURCE: JOURNAL OF NONLINEAR MATHEMATICAL PHYSICS, VOLUME: 22, ISSUE: 3
INDEXED IN: WOS CrossRef
20
TITLE: A DISTRIBUTIONAL PRODUCT APPROACH TO delta-SHOCK WAVE SOLUTIONS FOR A GENERALIZED PRESSURELESS GAS DYNAMICS SYSTEM  Full Text
AUTHORS: Sarrico, COR;
TYPE: Article, PUBLISHED: 2014, SOURCE: INTERNATIONAL JOURNAL OF MATHEMATICS, VOLUME: 25, ISSUE: 1
INDEXED IN: WOS
Page 2 of 3. Total results: 23.